# SDR UPS09M54680

- Difficulty date: January 10, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 54,928 hours, 7,523 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C D-378613- DAMAGE TO LOWER AFT RUDDER SKIN, LT SIDE     FABRICATED DOUBLER AND INSTALLED ON SKIN IAW UPS EO MD11-5540-32181-A.
